# SDR WVER2015032000002

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,486 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180731
- Condition: Damaged
- Location: Pax Door
- Part time: 23,309 hours, 19,486 cycles
- Component: Door, Bombdr
- Component part number: CC67088611
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HINGE AFT LUG AND ROLL PIN HOLE IS DAMAGED.
